MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ5 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ5 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71421225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received manipulation under anesthesia due to stiffness after a right total knee.The outcome is resolved.No additional information was provided at this time.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H6: annex g code added.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms this clinical study case reports that the patient underwent a manipulation under anesthesia due to stiffness after a right tka.To date, the requested x-rays and surgical reports have not been provided.Without clinically relevant patient-specific supporting documentation a thorough medical investigation cannot be performed.Therefore, the patient impact beyond the mua cannot be determined.No further medical assessment can be rendered at this time.Should clinically relevant documentation/ information become available, the clinical/medical task may be re-evaluated.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Some potential probable causes could be alignment, fit/size of device used or wear.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LEGION CR OXIN FEM SZ5 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10846771
Report Number1020279-2020-06487
Device Sequence Number17093739
Product Code JWH
UDI-Device Identifier00885556030424
UDI-Public00885556030424
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71421225
Device Catalogue Number71421225
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer07/21/2021
07/21/2021
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date07/23/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;